# SDR QKPR07001

- Difficulty date: February 2, 2007
- Submitted: February 6, 2007
- Operation: General aviation
- Filed by: Piedmont Aviation Component Services, LLC, repair station QKPR504X
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 38828406
- Part serial: 22266
- Condition: Leaking
- Location: Apu
- Component: Apu, Honeywell, GTCP36150RR
- Component part number: 380051411
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

THERE IS A PIN HOLE IN THE FCU HOUSING. IN THIS CASE THERE WAS 4 STREAMS OF FUEL AND HEAVY MISTING.
